MAUDE Adverse Event Report: DEPUY SPINE INC VIPER 2 SYSTEM TAP, CANNULATED AND SELF-DRILLING 5MM 30-60MM; TAP, BONE

DEPUY SPINE INC VIPER 2 SYSTEM TAP, CANNULATED AND SELF-DRILLING 5MM 30-60MM; TAP, BONE
Model Number 286715500
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Ivestigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, during a plif for the lumbar stenosis before sterilization, stein was found in the hollow part of the devices.The devices were delivered on the operation day, and the surgeon determined that it would take time to clean.Therefore, other same devices were used.Procedure was completed successfully without any surgical delay.No further information is available.This report is for one (1) viper 2 system tap, cannulated and self-drilling 5mm 30-60mm plus or minus 0.24 percent.This is report 2 of 2 for complaint (b)(4).

Brand Name
VIPER 2 SYSTEM TAP, CANNULATED AND SELF-DRILLING 5MM 30-60MM
Common Device Name
TAP, BONE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
daniel seng
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
6103142063
MDR Report Key16496515
Report Number1526439-2023-00422
Device Sequence Number6611362
Product Code HWX
UDI-Device Identifier10705034214078
UDI-Public(01)10705034214078
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286715500
Device Catalogue Number286715500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER PRIME COMP DRIVER LEG.
Patient SexUnknown